# SDR CA020604007

- Difficulty date: May 28, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Airbus A310-300
- Aircraft time: 35,988 hours
- Engine: Ge CF680C2*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Isolation Valve
- Part number: D97C00501
- Condition: Failed
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFT TRIM TANK MESSAGE AFTER ISO VALVE STARTED TO FLASH (VALVE IN TRANSIT). MAINTENANCE REPLACED THE AFT TRIM TANK ISO VALVE I.A.W. THE AMM 28-22-54 AND AIRCRAFT RETURNED TO SERVICE.
